Doses of Antobotics

A forum for the discussion of antibiotics as a potential therapy for MS

Postby MacKintosh » Mon May 29, 2006 5:05 pm

Wiggy, I'm glad you brought up the steroids. I had one course of IV and then pills to taper off from it. My opinion was it didn't help and it actually seemed to enhance the symptoms. Over on CPn Help, somebody, but I don't recall who, mentioned that steroids actually help feed the cpn infection. That would certainly account for what I went through. By the time I left the hospital after the two days of IV steroids, I had intermittent numbness in toes and fingers, a very sensitive nerve ending in the upper front (like the 'front' of the ankle) that shot sensations down to my various toes, total lethargy.... not good. I'm not a fan of steroids and I really have no use for them now, after going through that exercise in futility.
The difference between what we do and what we are capable of doing would suffice to solve most of the world’s problems. Mohandas Gandhi
MacKintosh
Family Elder
 
Posts: 465
Joined: Sat Sep 24, 2005 3:00 pm
Location: Chicago area

Advertisement

Postby wiggy » Mon May 29, 2006 5:51 pm

I met a women in a doctors office and she asked what I was diagnosed with and than said you have never done a round of steroids. I said how did you know that - well her husband had ms and she felt they gave him too many steroids and could tell by looking at my face that I had never been on them. My girlfriend has lupus and has been on steroids but I would not know that by looking at her face. This women said, stay with your doctor and I have, I am not sure how he will respond to abx - I am going to see him in July.
User avatar
wiggy
Family Elder
 
Posts: 122
Joined: Fri Feb 03, 2006 4:00 pm

Postby alykat » Mon May 29, 2006 6:00 pm

Hello MacKintosh and Wiggy,

Thanks for your responses.

MacKintosh, your experience on the steroids is not dissimilar to my husband's experience. Thus far, he has had 10 days of IV steroids with little relief from the symptoms. In fact, it seems to me he is actually worse after completing the 10 day course. The difficulties with vision, balance and swallowing seem to have arisen after the steroids were started. And, to make matters worse, he does not have any oral steroids to taper off the IV steroids with, so he has been totally unable to sleep and as a consequence is in a horrible mood. It's so tough to see him go through this.

On a brighter note, I ordered all of the supplements on-line and expect them to arrive by Wednesday at the latest. I also emailed Dr. Stratton to ask for an appointment ASAP, and posted on CPn Help asking for assistance in locating a doctor willing to write the scripts. We will start this treatment before the end of this week!!!!

Again, thanks to all who are helping us through this difficult time.

AlyKat
User avatar
alykat
Newbie
 
Posts: 4
Joined: Tue May 23, 2006 3:00 pm

Postby wiggy » Mon May 29, 2006 6:17 pm

alykat,

Its sounds like you are doing everything you can do and moving fast and it will get better - I do not know why they did not give him a taper to ease him off those steroids - crazy.

I was on the supplements for a month before I started doxy.

I hope someone on cpn help can get a doctor for you

Take Care
User avatar
wiggy
Family Elder
 
Posts: 122
Joined: Fri Feb 03, 2006 4:00 pm

Previous

Return to Antibiotics

Who is online

Users browsing this forum: No registered users